# SDR FDEA201406021280

- Difficulty date: June 2, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 76,479 hours, 37,682 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4005177
- Part serial: A10269
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE NR 4 SLAT TE WEDGE.  ACCOMPLISHED EA F-5750-T0308597 PT 1 FLIGHT CONTROL, LE SLATS & FLAPS NR 4 SLAT TE WEDGE REPAIR.
